JournalsjstVol. 5, No. 4pp. 751–781

Two-term Szegő theorem for generalised anti-Wick operators

  • James P. Oldfield

    University College London, UK
Two-term Szegő theorem for generalised anti-Wick operators cover

Abstract

This article concerns the asymptotics of pseudodifferential operators whose Weyl symbol is the convolution of a discontinuous function dilated by a large scaling parameter with a smooth function of constant scale. These operators include as a special case generalised anti-Wick operators, also known as Gabor–Toeplitz operators, with smooth windows and dilated discontinuous symbol. The main result is a two-term Szegő theorem, that is, the asymptotics of the trace of a function of the operator. A special case of this is the asymptotic terms of the eigenvalue counting function. In both cases, previously only the first term in the asymptotic expansion was known explicitly.

Cite this article

James P. Oldfield, Two-term Szegő theorem for generalised anti-Wick operators. J. Spectr. Theory 5 (2015), no. 4, pp. 751–781

DOI 10.4171/JST/113